confusion

Discussion in 'Fibromyalgia Main Forum' started by frosty50, Sep 23, 2008.

  1. frosty50

    frosty50 New Member

    Hi everyone
    I don't post very often but I love the board and read alot.

    Did anyone ever take tylenol w/codeine and become very confused and have bad dreams?

    would love any comments.

    Thank you
    Diane
  2. PatDLT

    PatDLT New Member

    I have allergic reaction to codine. My head feels extremely confused and so dizzy that it makes me vomit. Tylenol by itself was OK for me, but I prefer Advil. I tested all the over the counter pain meds and found that Advil aleviated my overall pain more than any other one. Try the tylenol without codine.

    Take care
    Pat
  3. FMsaddenedspirit

    FMsaddenedspirit New Member

    Hello
    sorry you are having problems with this...

    my Mom has similar problems she can take vicodin but not a Perc. makes her have bad dreams and feel very confused. also uncontrolled muscle spasms , she will actually hit herself while trying to sleep.
    I would check with my Doc on this and find something else to take

    best wishes for you